MAUDE Adverse Event Report: THINK SURGICAL, INC TPLAN PLANNING STATION; SURGICAL PLANNING STATION

THINK SURGICAL, INC TPLAN PLANNING STATION; SURGICAL PLANNING STATION
Model Number 109000
Medical Device Problem Codes No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgical plan was made using the bks trimax implants rather than the bks cr implants requested by the surgeon.The or user noticed the difference in the implant model and notified the surgeon.The surgeon made the appropriate changes to reflect the correct implant and approved the plan.Changes were made before the case started.No delay and no patient harm.
 
Additional Manufacturer Narrative
The think surgical case planner preparing the template for this case, inadvertently selected the incorrect implant model, from menu displayed in tplan.The error was noticed prior to the surgery and corrected.No paitent injury reported and the surgery was completed successfully.Note: we noitced this event was not included in the maude database, and investigation discovered duplicate mdr number, (b)(4) initially submitted on 5/3/2024.Therefore, think surgical decided to submit this event under a new mdr number.

Brand Name
TPLAN PLANNING STATION
Common Device Name
SURGICAL PLANNING STATION
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
denise duchene
47201 lakeview blvd
fremont, CA 94538
5102492300
MDR Report Key20205948
Report Number3000719653-2024-00008
Device Sequence Number7650070
Product Code OLO
UDI-Device IdentifierM9461090000
UDI-PublicM9461090000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number109000
Device Catalogue Number109000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown